Nonexistence results for pseudo-parabolic equations in the Heisenberg group

Mohamed Jleli, Mokhtar Kirane, Bessem Samet

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


We derive sufficient conditions for the nonexistence of global weak solutions to the nonlinear pseudo-parabolic equation (Formula presented.), where ΔH is the Kohn–Laplace operator on the (2N + 1) -dimensional Heisenberg group H, p> 1 and f(t, ϑ) is a given function. Next, we extend this result to the case of systems. Our technique of proof is based on the test function method.

Original languageBritish English
Pages (from-to)255-270
Number of pages16
JournalMonatshefte fur Mathematik
Issue number2
StatePublished - 1 Jun 2016


  • Heisenberg group
  • Nonexistence
  • Nonlinear pseudo-parabolic equation
  • System


Dive into the research topics of 'Nonexistence results for pseudo-parabolic equations in the Heisenberg group'. Together they form a unique fingerprint.

Cite this